# SDR DALA2022051703378

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,506 hours, 2,594 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHOLE A/C HAS SMELL OF ELECTRICAL BURNING. CREW REPORTS SMELL AS THEY ENTERED A/C FOR FIRST FLIGHT OF DAY WITH A/C ON GROUND SERVICE INSPECTED COCKPIT, GALLEYS , LAVS, CABIN, FWD/MID E&E COMPT, CARGO COMPARTMENTS FWD/AFT , RECIRC FANS , AIRCOND. DUCTS AND COOLING PACKS. NO DEFECT NOTED RAN BOTH ENGINES AND TAXIED A/C. NO DEFECT NOTED REF. AMDS CARD 055-2001. MCC NOTIFIED OK FOR SVC. (LP# 8432258)
